# SDR FDEA202104161050

- Difficulty date: April 16, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7749511
- Condition: Damaged
- Location: Bs 959-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, APPROX STA 959-969 X= -27.50, SEAT TRACK WORN AT TWO LOCATIONS. REMOVED DAMAGE AND INSTALLED PLUG REPAIR. REF. SRM 53-70-00 FIG. 2 VOL.1    "MAJOR REPAIR"
